Publications

Peer-reviewed publications


  • (with M.F. Singer) Galois groups for integrable and projectively integrable linear difference equations. Journal of Algebra 480, 423-449, (2017). doi:10.1016/j.jalgebra.2017.02.032
  • Computation of the difference-differential Galois group and differential relations among solutions for a second-order linear difference equation. Communications in Contemporary Mathematics 19(6), (2017). doi:10.1142/S0219199716500565
  • On the computation of the parameterized differential Galois group for a second-order linear differential equation with differential parameters. Journal of Symbolic Computation 75, 25-55, (2015). doi:10.1016/j.jsc.2015.11.006
  • Computing the differential Galois group of a parameterized second-order linear differential equation. Proceedings of ISSAC 2014, 43-50, (2014). doi:10.1145/2608628.2608680. [Distinguished Student Author Award]
  • Computation of the unipotent radical of the differential Galois group of a parameterized second-order linear differential equation. Advances in Applied Mathematics 57, 44-59, (2014). doi:10.1016/j.aam.2014.03.001
  • A Galois-theoretic proof of the differential transcendence of the incomplete Gamma function. Journal of Algebra 389, 119-127, (2013). doi:10.1016/j.jalgebra.2013.04.037

Preprint versions of my papers can also be found on the arXiv.


Other works


  • An algorithmic approach to the differential Galois theory of second-order linear differential equations with differential parameters. Ph.D. Thesis, The Graduate Center, CUNY, (2014). http://academicworks.cuny.edu/gc_etds/337/
  • Examples of computation of parameterized differential Galois groups for some second-order linear differential equations with one differential parameter. Maple worksheet, (2015). Here are the pdf version and the mw version.
  • Computing the differential Galois group of a one-parameter family of second-order linear differential equations. Unpublished (2012). arXiv:1208.2226